×

Found 20 Documents (Results 1–20)

100
MathJax

Structural stability of simplest dynamical inequalities. (English. Russian original) Zbl 1167.34021

Proc. Steklov Inst. Math. 256, 80-91 (2007); translation from Tr. Mat. Inst. Steklova 256, 89-101 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Estimates of the moduli of continuity of functions in the spaces \(B^{a,\varphi}_{p,\theta}\) and \(H_{\varphi,\theta}\) and their applications. (English. Russian original) Zbl 0379.46020

Sov. Math., Dokl. 18, 469-473 (1977); translation from Dokl. Akad. Nauk SSSR 233, 761-764 (1977).
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification